# SDR ASAA0843072

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 47,758 hours, 26,818 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD NR 4 GROUND SPOILER LOWER SURFACE HAS MULTIPLE DENTS AND A PUNCTURE HOLE.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND BONDED REPAIR IAW B737 400 SRM 51 70 10 REPAIR 4.
